# SDR CALA2018020200406

- Difficulty date: February 2, 2018
- Submitted: February 3, 2018
- Operation: Air carrier
- Aircraft: N34460
- Make and model: Boeing 737924ER
- Aircraft serial: 37200
- Aircraft time: 18,093 hours, 6,251 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 820311000012
- Part serial: 1973
- Condition: Odor
- Location: Galley
- Part time: 18,058 hours, 6,239 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OVEN HAD AN ELECTRICAL ODOR WHEN TURNED ON.  REMOVED AND REPLACED THE OVEN IAW AMM 25-34-00. OPS CHECKED GOOD.
